# SDR AALA202112208660

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 22,500 hours, 3,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SWITCH DOES NOT REMAIN IN ARMED POSITION WHEN GUARD IS DOWN. REPOSITIONED EMERGENCY LIGHT SWITCH GUARD TOGGLE LATCH IAW AMM 33-51-00, OPS CHECK GOOD.
